# SDR 9519405503

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION IN THE AFT CARGO FORWARD DOOR SILL FITTING.  REPLACED FITTING.
